# SDR U2RA2021043022216

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 85,561 hours, 14,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 106349
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER DECK WINDOW EMERGENCY LIGHT BATTERY PACK WILL NOT CHARGE - REPLACED BATTERY PACK PER AIRCRAFT MAINTENANCE MANUAL 33-51-04.
